Title: Transition probabilities for diffusion processes by means of path integrals
Authors: Goovaerts, Marc ×
De Schepper, A
Decamps, Marc #
Issue Date: Feb-2003
Publisher: Elsevier science bv
Host Document: Insurance mathematics & economics vol:32 issue:1 pages:155-156
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.